| Model Number |
TRLP-340 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/20/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare provider reported a left side capsular contracture baker grade iii and exchange from textured to smooth breast implants due to the patient¿s concern with the product.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional later reported "intracapsular rupture." the device has been explanted.
Event or Problem Description
Healthcare provider reported a left side capsular contracture baker grade iii and exchange from textured to smooth breast implants due to the patient¿s concern with the product.Healthcare professional later reported "intracapsular rupture and double capsule", "implant malposition", and "cystic lesions in her breast with brown greenish fluid coming out", which is not related to the device.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, opening device on posterior side assessed as unidentified (tear) opening (shell thickness was within specification) and missing piece of shell assessed as inconclusive.Capsular contracture: unable to confirm as it is a medical event not related to the device.Anxiety/product/procedure: unable to confirm as it is a medical event not related to the device.